| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that while flushing picc the rubber stopper popped out.Defective and not able to be pushed back into space where rubber stopper was.Picc successfully placed.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
Additional Manufacturer Narrative
Initial medwatch report was submitted, upon further review it was found that this medwatch report is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2024-01250.
Event or Problem Description